# SDR DALA2023061504886

- Difficulty date: June 15, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N568DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0024
- Aircraft time: 14,502 hours, 1,613 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3568 WHILE CARRYING OUT CARD 5510- 01108-01A, FOUND WORK DISCREPENCIES IN STEP 14 AND 15. UNABLE TO N/A STEP 14 AND 15 DUE NO NOTE INSTRUCTION WAS GIVEN IF STEP 7 AND 11 ARE N/A BECAUSE OF THE INSPECTION RESULTS IN STEP 5A AND 5B AND 9A AND 9B RESPECTIVELY. CORRECTIVE ACTION: COMPLIED WITH VA #101031 IN CONJUNCTION WITH W/C:5510-01108-01A. (2817321)
